MAUDE Adverse Event Report: ANGIOMED GMBH & CO. MEDIZINTECHNIK KG LIFESTENT BILIARY STENT; VASCULAR STENT

ANGIOMED GMBH & CO. MEDIZINTECHNIK KG LIFESTENT BILIARY STENT; VASCULAR STENT
Catalog Number EX080601CD
Medical Device Problem Code Misfire (2532)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: manufacturing review: based on the information available it is not reasonably suggested that a manufacturing process may have caused or contributed to the reported issue.However, the lot history records of this lot were reviewed with special attention to the manufacturing and inspection of this product and the product was found to have met the specification prior to shipment.Investigation summary: neither sample nor image provided which leads to inconclusive result.A 6f introducer with 0.035" guidewire were used for access, the vessel was not tortuous / calcified, and the lesion was pre dilated.The product was used in the vascular system which is an off label use.Based on the investigation of the provided information, the investigation is closed as inconclusive.A definite root cause for the reported event could not be determined.The device was used off-label.Labeling review: in reviewing the relevant labeling for this product the potential issue was found addressed.The instructions for use state: 'if excessive force is felt during stent deployment, do not force the stent system.Remove the stent system as possible, and replace with a new unit.' holding and handling of the system throughout deployment was found sufficiently described.The lifestent biliary stent system is intended for use in the palliation of malignant strictures (neoplasms) in the biliary tree.The instructions for use state: 'the safety and effectiveness of this device for use in the vascular system have not been established.' section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2025, a patient underwent a procedure using the lifestent.During the stent procedure, the delivery mechanism allegedly malfunctioned due to a defective wheel, preventing normal deployment.The physician manually completed the deployment.It was further reported that the stent partially deployed inside patient and the procedure was concluded without harm to the patient.

Brand Name
LIFESTENT BILIARY STENT
Common Device Name
VASCULAR STENT
Manufacturer (Section D)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM  76227
Manufacturer (Section G)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM   76227
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key22392877
Report Number9681442-2025-00204
Device Sequence Number9104678
Product Code FGE
UDI-Device Identifier04049519000398
UDI-Public(01)04049519000398(17)260521(10)ANJS2160
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K053404
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/21/2026
Device Catalogue NumberEX080601CD
Device Lot NumberANJS2160
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2025
Initial Report FDA Received Date07/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown